MathSciNet Relay Station
MathSciNet bibliographic data
MR2090357 82C10 (35Q55 82C80)
Chang, Shu-Ming; Lin, Chang-Shou; Lin, Tai-Chia; Lin, Wen-Wei Segregated nodal domains of two-dimensional multispecies Bose-Einstein condensates. Phys. D 196 (2004), no. 3-4, 341–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement